×

Found 15 Documents (Results 1–15)

100
MathJax

On dynamics of quantum states generated by the Cauchy problem for the Schrödinger equation with degeneration on the half-line. (English) Zbl 1151.35417

J. Math. Sci., New York 151, No. 1, 2741-2753 (2008); translation from Fundam. Prikl. Mat. 12, No. 6, 157-174 (2006).
MSC:  35Q40 35B25 81Q05
PDF BibTeX XML Cite
Full Text: DOI

On the number of real eigenvalues of a certain boundary-value problem for a second-order equation with fractional derivative. (English. Russian original) Zbl 1151.34320

J. Math. Sci., New York 151, No. 1, 2726-2740 (2008); translation from Fundam. Prikl. Mat. 12, No. 6, 137-155 (2006).
MSC:  34C20 26A33
PDF BibTeX XML Cite
Full Text: DOI

Integral-equation method in the mixed oblique derivative problem for harmonic functions outside cuts on the plane. (English) Zbl 1151.35327

J. Math. Sci., New York 151, No. 1, 2710-2725 (2008); translation from Fundam. Prikl. Mat. 12, No. 6, 115-135 (2006).
MSC:  35J05 35A05 35A15 35J25 45B05
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics for the solution of averaged equations for a system of coupled oscillators. (English) Zbl 1151.34318

J. Math. Sci., New York 151, No. 1, 2699-2709 (2008); translation from Fundam. Prikl. Mat. 12, No. 6, 99-113 (2006).
MSC:  34C15 34C29 34D05
PDF BibTeX XML Cite
Full Text: DOI

On the well-posedness of the mixed problem for hyperbolic operators with characteristics of variable multiplicity. (English) Zbl 1151.35396

J. Math. Sci., New York 151, No. 1, 2689-2698 (2008); translation from Fundam. Prikl. Mat. 12, No. 6, 85-98 (2006).
MSC:  35L35 35B35
PDF BibTeX XML Cite
Full Text: DOI

Ergodic dynamics of the coupled quasigeostrophic-flow-energy-balance system. (English) Zbl 1151.86001

J. Math. Sci., New York 151, No. 1, 2677-2688 (2008); translation from Fundam. Prikl. Mat. 12, No. 6, 67-84 (2006).
MSC:  86A05 86A10 37N10 35K50 37H05 37L30 76D05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Weak asymptotic solution of the phase-field system in the case of fusion of free boundaries in the Stefan-Gibbs-Thomson problem. (English) Zbl 1151.35431

J. Math. Sci., New York 151, No. 1, 2664-2676 (2008); translation from Fundam. Prikl. Mat. 12, No. 6, 49-66 (2006).
MSC:  35R35 35B40 80A22
PDF BibTeX XML Cite
Full Text: DOI

Function integrals corresponding to a solution of the Cauchy-Dirichlet problem for the heat equation in a domain of a Riemannian manifold. (English) Zbl 1151.35375

J. Math. Sci., New York 151, No. 1, 2629-2638 (2008); translation from Fundam. Prikl. Mat. 12, No. 6, 3-15 (2006).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Year of Publication

all top 3

Classification

Biographic Reference